# SDR SWAA2023040710048

- Difficulty date: February 24, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 621NB AT RT WING 2023-142654<[01] TOOL USED: CALIPER P/N: 500-464 S/N: B17030933 DUE DATE: 17-OCT-23.;[02] TOOL USED HOT BONDER P/N: HCS9200B-AV S/N: 18196021 DUE DATE: 24-JAN-24.;[03] TOOL USED: SCALE: P/N:SPX621 S/N:8340225441 DUE DATE:20-JUL-23.;[04] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18185781 DUE DATE: 24-JAN-24.;[05] TOOL USED: MULTIMETER P/N: 2217-20 S/N: B83B914290482 DUE DATE: 16-DEC-23.;[06] REPAIRED ACCESS PANEL 621NB AT RT WING IAW B737-700 SRM 51-70-04-2R-9. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] REPAIRED ACCESS PANEL 621NB AT RT WING IAW B737-700 SRM 51-70-04-2R-9.
